I started mirtazapine on 15mg first night, felt very groogy woke up through the night?could not function throught the day.. called pharmacy and they told me to take half the tablet..I wasn't groogy or dizzy but didn't put me to sleep i had to take sleeping pill at 3am to go to sleep. going to try take 15mg again..Is it feeling groogy normal
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Mirtazapine:
Abnormal dreams; abnormal thinking; constipation; dizziness; drowsiness; dry mouth; flu symptoms; increased appetite; weakness; weight gain.
Seek medical attention right away if any of these SEVERE side effects occur when using Mirtazapine:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); mouth sores; new or worsening agitation, panic attacks, aggressiveness, impulsiveness, irritability, hostility, exaggerated feeling of well-being, trouble sleeping, restlessness, or inability to sit still; red, swollen, blistered, or peeling skin; seizures; severe headache or dizziness; sluggishness; suicidal thoughts or actions; symptoms of infection (eg, fever, chills, sore throat); tremors; unusual or severe mental or mood changes; worsening of depression.
Drowsiness is a common side effect of Mirtazapine. It will probably become less as you adjust to this medication. If the drowsiness becomes too bothersome please contact the prescribing doctor.
Hello k82. well, in answer to does mirtazapine make you groogy yes. Is it normal, yes. I've been on mirtazapine/remeron for some years now. On and off, of it. If you feel that its not how you like to feel in regards to grooginess and so on, let your dr know. I'll say this, having been on psychiatric medications for a some time, speaking for myself here, I give time that is recommended for it to show some results. Mind you, everyone is different, in regards to how they respond, mentally and physically. The world of psychiatric drugs has come a long, long way in the past twenty years. And, the sky is the limit, to say the least. Whatever you do decide, to continue taking mirtazapine , or a change in meds, if you can let us know how its working out for you. best of wishes.
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2011 • 4 answers
Posted 28 May 2014 • 3 answers
Posted 4 Sep 2014 • 3 answers
Posted 11 Sep 2015 • 1 answer
Mirtazapine - Have been on Mirt for 5 1/2 weeks. Started w/15, then 7.5, then 30, then 45, then 37.5
Posted 27 Jun 2016 • 1 answer